# SDR BAQA091379

- Difficulty date: December 5, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Aircraft time: 6,356 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Condition: Worn
- Location: Actuator
- Part time: 874 hours
- Component: Actuator
- Component part number: 741C000005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR ACTUATOR BUSHING AND CARDAN JOINT ARE WORN. REPLACED WITH SERVICABLE UNIT   12/18/2003
